# SDR YENA20160503358

- Difficulty date: May 3, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000045
- Aircraft time: 27,108 hours, 16,743 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR DOUBLER, FRAME 16, LBL13;  R & R DOUBLER IAW SRM 51-41-02, REF NR 00132 FOR WORK ACCOMPLISHED.
